Publications by
Zhong-Jin Ruan

Published Research Papers
  1. Subspaces of C*-algebras, J. Funct. Anal., 76(1988), 217-230.
  2. (with E. G. Effros), On matricially normed spaces, Pacific J. Math., 132(1988), 243-264.
  3. (with E. G. Effros), Representations of operator bimodules and their applications, J. Operator Theory, 19(1988), 137-157.
  4. Injectivity of operator spaces, Trans. Amer. Math. Soc., 315(1989), 89-104.
  5. (with D. Blecher and A. Sinclair), A characterization of operator algebras, J. Funct. Analysis, 89(1990), 188-201.
  6. (with E. G. Effros), Multivariable multipliers for groups and their operator algebras, Proc. Sympos. Pure Math. 51(1990) Part 1, 197-218.
  7. The structure of pure completely bounded and completely positive multilinear operators, Pacific J. Math., 143(1990), 155-173.
  8. (with E. G. Effros), On non-self-adjoint operator algebras, Proc. Amer. Math. Soc., 110(1990), 915-922.
  9. (with E. G. Effros), On approximation properties for operator spaces, International J. Math. 1(1990), 163-187.
  10. (with E. G. Effros), A new approach to operator spaces, Canad. Math. Bull., 34(1991), 329-337.
  11. (with E. G. Effros), Self-duality for the Haagerup tensor product and Hilbert space factorizations, J. Funct. Anal., 100(1991), 257-284.
  12. On the preduals of dual algebras and their tensor products, Contemporary Math. 120(1991), 157-164.
  13. (with E. G. Effros) Recent developments in operator spaces, 'Current Topis in Operator Algebras', Proceedings of the Satellite Conference of ICM-90, World Scientific, 1991, 146-164.
  14. (with Y-T. Poon ) M-ideals and quotients of subdiagonal algberas, J. Funct. Anal., 105(1992), 144-170.
  15. On the predual of dual algebras, J. Operator Theory, 27(1993), 179-192.
  16. (with E. G. Effros) On the abstract characterization of operator spaces, Proc. Amer. Math. Soc., 119(1993), 579-584.
  17. (with E. G. Effros and J. Kraus) On two quantized tensor norms, "Operator Algebras, Mathematical Physics, and Low Dimensional Topology", (Istanbul 1991), 125-145, Research Notes in Math. 5, A. K. Peters, Wellesley, MA 1993.
  18. (with E. G. Effros) Mapping spaces and liftings for operator spaces, Proc. London Math. Soc. 69(1994), 171-197.
  19. (with E. G. Effros) The Grothendieck-Pietsch and Dvoretzky-Rogers Theorems for operator spaces, J. Funct. Anal., 69(1994), 171-197.
  20. (with Y-T. Poon) Operator algebras with contractive approximate identities, Canadian J. Math. 4 (1994), 397-414.
  21. A characterization of non-unital operator algebras, Proc. Amer. Math. Soc. 121(1994), 193-198.
  22. (with E. G.Effros) Discrete quantum groups I, the Haar measure, International J. Math. 5(1994), 681-723.
  23. The operator amenability of A(G) , Amer. J. Math., 117(1995), 1449-1474.
  24. Amenability of Hopf von Neumann algebras and Kac algebras, J. Funct. Anal., 139(1996), 466-499.
  25. (with Jon Kraus) Multipliers of Kac algebras, International J. Math., 8(1997), 213-248.
  26. (with Edward G. Effros) On the analogues of integral mappings and local reflexivity for operator spaces, Indiana Univ. Math. J., 46(1997), 1289-1310.
  27. (with Guangwu Xu) Splitting properties of operator bimodules and operator amenability of Kac algebras, in Operator Theory, Operator Algebras and Related Topics, 16th International Conference on Operator Theory, Timisoara (Romania), July 2-10, 1996, 193-216, The Theta Foundation 1997.
  28. (with E. G. Effros) $OL_p$ spaces, in Operator Algebras and Operator Theory, Contemporary Math. vol. 228, 51-77, AMS 1998.
  29. (with Jon Kraus) Approximation properties of Kac algebras, Indiana Univ. Math. J. 48(1999), 469-535.
  30. (with Seung-Hyeok Kye) On local lifting property for operator spaces, J. Funct. Anal., 168(1999), 355-379.
  31. (with E. G. Effros and M. Junge) Integral mappings and the principle of local reflexivity for non-commutative $L^1$-spaces, Ann. of Math., 151(2000), 59-92.
  32. (with E.G.Effros and N. Ozawa) On injectivity and nuclearity for operator spaces, Duke J. Math. 110(2001), 489-521.
  33. (with M. Kaur) Local properties of ternary rings of operators and their linking $C^*$-algebras, J. Funct. Anal. 195(2002), 262-305.
  34. (with M. Junge) Approximation properties of non-commutative $L_p$ spaces associated with discrete groups, Duke Math. J. 117(2003), 313-341.
  35. (with M. Junge and N. Ozawa) On $OL_\infty$ structure of nuclear $C^*$-algebras, Math. Ann. 325(2003), 449-483.
  36. On real operator spaces, Acta Mathematica Sinica, English Series, 19(2003), 485--496.
  37. (with E. G. Effros) Operator space tensor products and Hopf convolution algebras, J. Operator Theory, 50(2003), 132--156.
  38. Complexification of real operator spaces, Illinois J. Math. 47(2003), 1047--1062.
  39. (with M. Junge, N. Nielsen and Q. Xu) $COL_p$ spaces - the local structure of non-commutative $L_p$ spaces, Adv. Math. 187(2004), 257--319.
  40. Type decomposition and the rectangular AFD property for $W^*$-TRO's, Canadian J. Math. 56(2004), 843--870.
  41. (with M. Junge) Decomposable maps on non-commutative $L_p$-spaces, in Operator Algebras, Quantization, and Nncommutative Geometry, A centennial Celebration Honoring John von Neumann and Marshall H. Stone, Contemporary Math. vol. 365, 354--381, AMS 2004,
  42. (with M. Junge and Q. Xu) Rigid $OL_p$ structures of non-commutative $L_p$ spaces associated with hyperfinite von Neumann algebras, Math. Scand. 96(2005), 63-95.
  43. (with M. Junge and D. Sherman) A classification for 2-isometries of non-commutative $L_p$ spaces, Israel J. Math. 150(2005), 285-314.
  44. (with Ana-Maria Popa) Uniformly complete quotient space $UCQ(G)$ and the completely isometric representation of $UCQ(G)^*$ on $B(L_2(G))$, Proc. Amer. Math. Soc. 134(2005), 1223-1235.
  45. (with Z. Dong) Weak* exactness for dual operator spaces, J. Funct. Anal. 253(2007), 373-397.
  46. An introduction to operator spaces, Proceedings of the 4th International Congress of Chinese Mathematicians, ICCM2007, Vol I. 661-673.
  47. (with Matthias Neufand and Nico Spronk) Completely isometric representations of $M_{cb}A(G)$ and $UCB(\hat G)^*$, Trans. Amer. Math. Soc. 360(2008), 1133-1161.
  48. (with M. Junge and M. Neufang) A representation theorem for locally compact quantum groups, International J. Math. 20(2009), 377-400.
  49. (with Z. Hu and M. Neufang) On topological centre problems and SIN quantum groups, J. Funct. Anal. 257(2009), 610-640.
  50. (with Z. Hu and M. Neufang) Multipliers on a new class of Banach algebras,locally compact quantum groups, and topological centres, Proc. London Math. Soc. 100(2010), 429-458.
  51. (with G. An and J. Lee) On p-approximation properties for p-operator spaces, J. Funct. Anal. 259(2010), 933-974.
  52. (with Z. Hu and M. Neufang) Module maps on dual Banach algebras and topological centre problems, J. Funct. Anal. 260(2011), 1188-1218.
  53. (with Z. Hu and M. Neugfang) Completely bounded multipliers over locally compact quantum groups, Proc. London Math. Soc. 103(2011), 1-39.

    Published Conference Proceedings and Books


    1. (with L.Ge, H.Lin, D.Zhang and S.Zhang) Operator Algebras and Operator Theory, Contemporary Math. vol. 228, AMS 1998.
    2. (with E. Effros) Operator Spaces, London Math. Soc. Monographs, New Series 23, Oxford University Press, New York 2000.


      Preprints

      1. (with Z. Hu and M. Neugfang) Module maps over locally compact quantum groups, preprint 2011. [ pdf]
      2. (with Z. Dong) A Hilbert module approach to the Haagerup property, preprint 2011. [ pdf]
      3. (with M. Kalantar and M. Neugfang) Poisson boundaries over locally compact quantum groups, preprint 2011. [pdf]
      4. (with Z. Hu and M. Neugfang) Convolutions of trace class operators over locally compact quantum groups, preprint 2011. [pdf]

      Top of Page